# SDR FDEA201206232372

- Difficulty date: June 23, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- Aircraft time: 46,346 hours, 29,925 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 651635112
- Condition: Bent
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN E/E BAY HATCH INTERIOR ENTRY AREA RT SIDE INTERCOSTAL BENT, FASTENER HEADS GOUGED BS 440, FROM CATCHING ON HATCH DURING OPERATION.  REPAIRED DOUBLER IAW SRM 51-30-02,  FABRICATED DOUBLER IAW SRM 51-40-2 FIG 1 AND 53-10-2 FIG 3  INSTALLED REPAIR IAW SRM 51-30-02
